Stochastic Differential Equation on Extinction Probability
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Nigeria | Volume 6 Issue 12, December 2017

Stochastic Differential Equation on Extinction Probability

Agba M. E, Ugbebor O. O.

This study was designed to develop and apply a stochastic differential equation that proves and computes the probability of extinction of a giving family using factorization method. This method was used on the stochastic birth-death process equation to determine the probability generating function. The limiting values of the generating function G (t, z) as t, z = 0 were taken to determine the extinction probability. Forty (40) families were studied and purposefully administered ( by one-on-one interaction) to heads of families using the ten (10) wards in Bekwarra Local Government Area, Cross River State to ascertain the birth rate, date rate and extinction probability.

Keywords: Extinction probability, Stochastic differential equation, Birth-death process

Edition: Volume 6 Issue 12, December 2017

Pages: 1090 - 1094

Share this Article

How to Cite this Article?

Agba M. E, Ugbebor O. O., "Stochastic Differential Equation on Extinction Probability", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=23111706, Volume 6 Issue 12, December 2017, 1090 - 1094

102 PDF Views | 91 PDF Downloads

Download Article PDF



Top